Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I have strong smelling, dark yellow urine and vaginal secretions. Is this normal or should I be worried ?

I am a twenty five year old female and i weigh appr. 180lbs no prior medical problems but there is a family history of diabetes and obesity in my doctor recently prescribed me metformin. since taking it i ve noticed that i have strong smelling, dark yellow urine and vaginal secrections, i wanted to know is this normal or should i be worried.
Asked On : Fri, 8 Apr 2011
Answers:  1 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank you for choosing health care magic. Based on the your information your condition looks like PCOS(poly cystic ovarian disease).Polycystic ovary syndrome is a condition in which there is an imbalance of a woman's female sex hormones. This hormone imbalance may cause changes in the menstrual cycle, skin changes, small cysts in the ovaries, trouble getting pregnant, and other problems. Because of Insulin resistance these patients will develop diabetes. So physicians usually prescribe Metformin to counter this effect. Weight loss is the best therapy for your condition.
Diarrhea is the most common side effect of Metformin which is prominent when you take the pill with empty stomach. Nausea , vomiting and distaste are other side effects. Very rarely it can lead to Lactic acidosis( increase lactic acid levels in blood) which is not trpical in young people like you.
Answered: Fri, 8 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor